Is the budget deficit sustainable when fiscal policy is non-linear? The case of Spain
Oscar Bajo-Rubio (),
Carmen Diaz-Roldan and
Vicente Esteve ()
Journal of Macroeconomics, 2006, vol. 28, issue 3, 596-608
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (41)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(06)00038-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Is the Budget Deficit Sustainable when Fiscal Policy is nonlinear? The Case of Spain, 1961-2001 (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:28:y:2006:i:3:p:596-608
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().